# SDR SWAA2023082973863

- Difficulty date: July 1, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H WINDSCREEN MEGAPHONE DAMAGED<[01] REMOVED AND REPLACED AFT LH WINDSCREEN MEGAPHONE AND PERFORMED GOOD OPS CHECK PER AMM 25-64-00-710-801.;[02] VERIFIED CORRECTIVE ACTION 1
